Advertisement

Increased seizure frequency due to the copper deficiency in Wilson's disease

      Background: Epileptic seizures have been reported in Wilson's disease (WD) in 6–7% of patients, mostly following the chelator therapy. Pyridoxine deficiency due to penicillamine, direct copper toxicity, pathological changes, metabolic encephalopathy and rarely copper deficiency are the attributed mechanisms for seizures.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to Journal of the Neurological Sciences
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect